# SDR YENA2025110701092

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N943JT
- Make and model: Airbus A321-231
- Aircraft serial: 06326
- Aircraft time: 45,633 hours, 8,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 147020
- Condition: Failed
- Location: Zone 200
- Part time: 45,633 hours, 8,889 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#733, BOS-BOS.  FA REPORTED THAT EMER EXIT LIGHTS OVER THE DOORS IN BACK GALLEY WENT OUT DURING TAXI OUT AND WOULD NOT COME BACK; REMOVED AND REPLACED AFT GALLEY EMERGENCY LIGHTS EPSU PER AMM 33-51-38.OPS CHK GOOD.
